# SDR JJBA20130523019

- Difficulty date: May 23, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 32,081 hours, 44,892 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE F/A EMERGENCY LIGHT SWITCH DID NOT ACTIVATE ALL EMERGENCY LIGHT SWITCHES.  THE MECHANIC CLEANED AND RESEATED THE CONNECTOR ON THE F/A EMERGENCY LIGHT SWITCH.
